| Model Number |
3650347DU0ACE |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
Event or Problem Description
Missing primary stability."buccal defect surgeon tried 3 implants; none of them engaged, probably not enough thread, decided to graft first and wait 3-4 month" see also reports 8010516-2022-00113 and 8010516-2022-00114.